ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Information (HI) [schedule] [select]
Chair Masayuki Sato
Secretary Kazuho Fukuda (Kogakuin Univ)

Technical Committee on Media Experience and Virtual Environment (IEICE-MVE) [schedule] [select]
Chair Kenji Mase (Nagoya Univ.)
Vice Chair Masayuki Ihara (NTT)
Secretary Ryosuke Aoki (NTT), Hideaki Uchiyama (Kyushu Univ.), Takatsugu Hirayama (Nagoya Univ.)
Assistant Satoshi Nishiguchi (Oosaka Inst. of Tech.), Masanori Yokoyama

Conference Date Thu, Jun 14, 2018 10:50 - 17:10
Fri, Jun 15, 2018 10:30 - 17:00
Topics  
Conference Place FUKUTAKE Learning Theater, Fukutake Hall, The University of Tokyo 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on .

Thu, Jun 14 AM 
10:50 - 11:30
(1) 10:50-11:10  
(2) 11:10-11:30  
  11:30-13:00 Break ( 90 min. )
Thu, Jun 14 PM 
13:00 - 14:00
(1) 13:00-13:20  
(2)
IEICE-MVE
13:20-13:40 MMSpace: Kinetic Telepresence System for Enhancing Nonverbal Communications in Small Group-to-group Settings Kazuhiro Otsuka (NTT)
(3)
IEICE-MVE
13:40-14:00 Designing robot’s behavior focused on changes of human motion level in pre-closing section of human robot dyadic communication Toshihiko Isaka, Naoki Ohshima (Tokyo Denki Univ.), Ryosuke Aoki (NTT), Naoki Mukawa (Tokyo Denki Univ.)
  14:00-14:10 Break ( 10 min. )
Thu, Jun 14 PM 
14:10 - 14:50
(1) 14:10-14:30  
(2)
IEICE-MVE
14:30-14:50 Study on Travel Planning Method through Must-visiting Planning by Using Bidirectional LSTM Liou ZihJia (NCTU), Masato Nomiyama, Toshiki Takeuchi, Tomohiro Tanikawa, Takuji Narumi, Michitaka Hirose (UTokyo)
  14:50-15:00 Break ( 10 min. )
Thu, Jun 14 PM 
15:00 - 16:00
(3) 15:00-15:20  
(4)
IEICE-MVE
15:20-15:40 Consideration of Physical Ability Improvement by Physical and Cognitive Multitask Training Naoto Okada, Yuki Atsumi (Nagoya Univ.), Mayu Yokoya, Kazunori Yamada (Panasonic), Xueting Wang, Hiroko Kamide, Junya Morita, Yu Enokibori, Kenji Mase (Nagoya Univ.)
(5) 15:40-16:00  
  16:00-16:10 Break ( 10 min. )
Thu, Jun 14 PM 
16:10 - 17:10
(6) 16:10-16:30  
(7) 16:30-16:50  
(8)
IEICE-MVE
16:50-17:10 InFloasion: Optical system for displaying images inside transparent objects Tetsuya Yokose, Tatsuya Okawa, Takeshi Naemura (UTokyo)
Fri, Jun 15 AM 
10:30 - 11:30
(9) 10:30-10:50  
(10) 10:50-11:10  
(11) 11:10-11:30  
  11:30-13:00 Break ( 90 min. )
Fri, Jun 15 AM 
13:00 - 14:20
(12)
IEICE-MVE
13:00-13:20 [Short Paper]
Development of a Digital Picture-story System with Touch Operation.
Masataka Murata, Keita Ushida, Qiu Chen (Kogakuin Univ.)
(13) 13:20-13:40  
(14) 13:40-14:00  
(15) 14:00-14:20  
  14:20-14:30 Break ( 10 min. )
Fri, Jun 15 PM 
14:30 - 15:30
(16) 14:30-14:50  
(17) 14:50-15:10  
(18)
IEICE-MVE
15:10-15:30 Shunsuke Kondo, Takuji Narumi (UT), Sayaka Ono, Yoshitaka Fuwamoto (TOYOTA), Tomohiro Tanikawa, Michitaka Hirose (UT)
  15:30-15:40 Break ( 10 min. )
Fri, Jun 15 PM 
15:40 - 17:00
(19)
IEICE-MVE
15:40-16:00 Embedding Signals for Robot-Video Communication Using Inaudible Frequency Sounds Saho Yamaguchi, Changyo Han, Takeshi Naemura (UTokyo)
(20)
IEICE-MVE
16:00-16:20 A study of difficulty control method in change detection task using everyday object images Takeshi Hizukuri, Takatsugu Hirayama, Yu Enokibori, Kenji Mase (Nagoya Univ.)
(21)
IEICE-MVE
16:20-16:40
(22)
IEICE-MVE
16:40-17:00 Manipulating 3D-models Using Hand Gesture of Finger Plays Amato Tsuji, Keita Ushida, Qiu Chen (Kogakuin Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Oral Presentation OnlyEach speech will have 10 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Information (HI)   [Latest Schedule]
Contact Address  
IEICE-MVE Technical Committee on Media Experience and Virtual Environment (IEICE-MVE)   [Latest Schedule]
Contact Address Masaaki Iiyama (Kyoto Univ.), Atsunobu Kimura (NTT), Hideaki Uchiyama (Kyushu Univ.)
E-:mve-n 


Last modified: 2018-06-13 16:24:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to IEICE-MVE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan